# SDR SWAA051283

- Difficulty date: April 30, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 40,224 hours, 35,377 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078251
- Part serial: 1350
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DECLARED EMERGENCY.  LEFT NLG TIRE BLOWN ON T/O.  FOUND NLG W/W FWD BULKHEAD & LOWER TCAS ANTENNA DAMAGED.  REPAIRED NLG W/W BULKHEAD PER SWA EA.  REMOVED AND REPLACED TCAS ANTENNA PER MM.
